# SDR ASAA2019051329717

- Difficulty date: May 13, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 43,209 hours, 12,990 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32913901
- Part serial: GRTM2723
- Condition: Out Of Limits
- Location: Nr 2 Engine
- Part time: 58,130 hours, 22,360 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #2 ENGINE MAINT MSG 75-10592, THE TBV POSITION SIGNAL IS OUT OF RANGE. LONG TIME FAULT DEFERRED PER T/C 78273000. GROUNDED - YES. DEFERRED PER T/C 78273000. PLT DEFERRAL FOR 450 FLT HRS. ACCOMPLISHED B737-800 FIM 75-23 TASK 802. ACTUATORS TEST PASSES. FAULT ACTIVE ON LEG 8 HOWEVER. ACCOMPLISHED FIM 75-34 TASK 811. FOUND RESISTANCE VALUES OF THE TBV OUT OF LIMITS PER STEP H. (2). RANG 97 OHMS. PINS 2-3 ON DP0907. TBV REQUIRES REPLACEMENT. REMOVED AND REPLACED TRANSIENT BLEED VALVE REF B737-800 AMM 75-23-01. OPS TEST GOOD NO LEAKS NOTED. THIS CLEARS PLT.
